# SDR UPS00232593

- Difficulty date: April 26, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK ON SPLICE ANGLE UNDER CABIN FLOOR AT BS 1183 BLK AT STR 17R IN LWR AFT CARGO HOLD.  REPLACED CRACKED ANGLE IAW SRM 51-20-1, 51-30-2 & 51-10-1.
